Stop-loss premiums under dependence

Willem/Wim Albers

    Research output: Contribution to journalArticleAcademicpeer-review

    Original languageUndefined
    Pages (from-to)173-185
    Number of pages13
    JournalInsurance: mathematics & economics
    Volume1999
    Issue number24
    Publication statusPublished - 1999

    Keywords

    • METIS-140554

    Cite this

    Albers, Willem/Wim. / Stop-loss premiums under dependence. In: Insurance: mathematics & economics. 1999 ; Vol. 1999, No. 24. pp. 173-185.
    @article{2466d6438fb448e0b5631edfc096a071,
    title = "Stop-loss premiums under dependence",
    keywords = "METIS-140554",
    author = "Willem/Wim Albers",
    year = "1999",
    language = "Undefined",
    volume = "1999",
    pages = "173--185",
    journal = "Insurance: mathematics & economics",
    issn = "0167-6687",
    publisher = "Elsevier",
    number = "24",

    }

    Albers, WW 1999, 'Stop-loss premiums under dependence' Insurance: mathematics & economics, vol. 1999, no. 24, pp. 173-185.

    Stop-loss premiums under dependence. / Albers, Willem/Wim.

    In: Insurance: mathematics & economics, Vol. 1999, No. 24, 1999, p. 173-185.

    Research output: Contribution to journalArticleAcademicpeer-review

    TY - JOUR

    T1 - Stop-loss premiums under dependence

    AU - Albers, Willem/Wim

    PY - 1999

    Y1 - 1999

    KW - METIS-140554

    M3 - Article

    VL - 1999

    SP - 173

    EP - 185

    JO - Insurance: mathematics & economics

    JF - Insurance: mathematics & economics

    SN - 0167-6687

    IS - 24

    ER -